| Model Number |
30001000001110013 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's report was observed during review of the device logs.However, the device was put through extensive testing including bench handling, impedance, defibrillation cycling, and the environmental chamber testing without duplicating the report.An internal inspection resulted in no findings.The analog board will be replaced as a precaution.The device will be recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, critical error codes were observed in the error log.Complainant indicated that there was no patient involvement in the reported malfunction.